What will happen to my baby?
Hi jordyn & welcome to the site. First of all you don't mention the dose or how often so I am assuming it is everyday. It is very very important that you tell your doctor right away like ASAP! You don't want to suffer withdrawals or have your baby born with addiction or worse lose your baby. Please don't just try to stop on your own. You really need a professional opinion about this ,& as soon a possible. Talk to the doctor that is prescribing the hydrocodone if it is a prescription, & your obstetrician immediately so they know about this. Even if you have to continue with the hydorocdone thru the rest of your pregnancy, they need to know so your baby is taken care of at birth or it will go thru withdrawals at birth. I know you don't want this. Many babies are born with the mother having been on some type of opiate, & if the doctors are aware of the problem they can help the baby. If you don't tell them you are running the risk of maybe losing the baby. Whether you have a prescrition or not, doctors know how to handle this situation best. I am not a doctor, but do know what can happen if you aren't right up front with your baby doctor. I know you wouldn't want anything to happen to this precious gift, so please, please talk to the doc as soon as possible, so they can help you & your baby. Congrats by the way too. What a wonderful gift you are about to receive! Good luck to you & your new wee one...
- Hydrocodone Information for Consumers
- Hydrocodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrocodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Nov 2010 • 2 answers
Pregnancy - I took hydrocodone chlorpheniram four times this week and I am 38 weeks pregnant. Is my?
Posted 20 Dec 2011 • 2 answers
My partner have been taking Acnotin for 2 mths. We recently discovered she got pregnant for abt 1mt?
Posted 23 Nov 2014 • 1 answer
Posted 6 Apr 2016 • 4 answers
Posted 22 Jun 2017 • 1 answer